# SDR UPS99830024

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 36519421
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING T/E, THE NR 4 SPOILER OTBD HINGE FITTING IS CRACKED.  REMOVED AND REPLACED THE HINGE FITTING IAW SRM 51-1-20D AND 51-1-21.
